# SDR VNAA2019062811101

- Difficulty date: June 28, 2019
- Submitted: June 29, 2019
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 34,637 hours, 33,759 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Spoilers
- Stage of operation: AP
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH TO CLT THE CREW RECEIVED A FLIGHT SPOILER CAUTION MESSAGE AND DECLARED AN EMERGENCY. TRUCKS ROLLED.  THE AIRCRAFT LANDED SAFELY AND TAXIED TO THE GATE. PERFORMED SPOST 1 IAW CRJ 700 AMM TASK 27-61-05-740-802 OPS CK GOOD AT THIS TIME.
